Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Chronic hair fall. Using anaphase shampoo, hair4u solution. Blood test normal. Causes?

hi doc, i am 24 yrs old female. I eat and exercise properly and regularly. I have got hairfall problem from last 6 months. I visited dermat, he examined scalp and told there is no big probs. he prescribed Anaphase shampoo, a hair oil, hair4u solution and iron tablets for over 3 months. But i see no differnce in my hair condition. i got blood test done. my haemoglobin is 13. and other reports are normal. what can be the problem? i dont want to loose all my hair.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Your hair fall seems to be telogen effluvium...any kind of stress whether mental, physical may lead to this...but you need not to really bother abt that as this kind of hairfall is reversible...just follow your dermat will take atleast 4 to 6 months for the therapy to show effect...follow high protien diet, be gentle while u wash ur hairs,dont comb wet hairs and use a bigger comb...
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor